its going to be my last shot. took it april 28 and im still bleeding. im scared that it might not stop. im on my 6th box of tampons. somebody help, i wanna be regular again.
Yes, it's common to get irregular bleeding for the first 2 or 3 shots, then your periods usually stop altogether. It's just while your body adjusts to it.
If you stop getting the shots, this can trigger even more bleeding, until your body adjusts to not having the Depo Provera hormone inside of it.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 Jan 2014 • 2 answers
Updated 30 Jan 2014 • 1 answer
Updated 10 Mar 2015 • 1 answer
Depo-Provera - Is it normal to bleed after a week of having your period after getting the depo shot?
Updated 8 Aug 2015 • 1 answer
Updated 24 Sep 2018 • 1 answer